RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sinel'nikov, V M

Statistics Math-Net.Ru
Total publications: 1

Number of views:
This page:34
Abstract pages:210
Full texts:62

http://www.mathnet.ru/eng/person64810
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. A. V. Gaponov-Grekhov, L. P. Gor'kov, A. V. Gurevich, V. E. Zakharov, V. D. Kuznetsov, A. G. Litvak, G. A. Mikhailova, L. P. Pitaevskii, V. M. Sinel'nikov, D. S. Fligel, “In memory of Yakov L'vovich Al'pert”, UFN, 181:5 (2011),  559–560  mathnet; Phys. Usp., 54:5 (2011), 535–536  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021